# SDR IPXA2015081892484

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N536127
- Condition: Abnormal
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, MAIN CABIN FLOOR PANEL 241XMF IS DAMAGED IN MULTIPLE PLACES, FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
